# SDR SWIA2024082600724

- Difficulty date: July 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 39,982 hours, 36,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION LOCATED FS409 + 128 BL0.00 ON VERTICAL BEAM/STIFFENER, FORWARD LEFT ANGLE AFT FACE, PROPAGATING OUTBOARD/AIRCRAFT LEFT FROM UPPER LEFT FASTENER (REFERENCE SRM 53-41-19 ITEM 6, FIGURE 1, SHEET 1 AND 3). (FILED - CLOSED)COMPLIED WITH REO 601R-53-41-3244 DATED: 2024-07-30 REV -- TEMPORARY REPAIR TO VERTICAL STIFFENER AT THE PRESSURE BULKHEAD FS409.00 + 128 AND BL 0.00. COMPLETED THE MAJOR REPAIR FORM (M-337). COMPLIED WITH TASK CARD 51-900-1003-SKY. REFERENCE CHILD FOR MCO FOR THIS AREA TO BE VISUALLY INSPECTED TO NOT EXCEED 800 FLIGHT HOURS
